MAUDE Adverse Event Report: LEMAITRE VASCULAR, INC. DISTAL PERFUSION CATHETER

LEMAITRE VASCULAR, INC. DISTAL PERFUSION CATHETER
Model Number 2105-15
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/01/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
We have not received the product for investigation.Hence, we could not conclusively determine the root cause of the reported incident.The lot history record for the device was reviewed, no issues were found during manufacturing or packaging that would cause or contribute to the reported event.We have not received any similar complaints related to this lot number.We believe this is an isolated incident.
 
Event or Problem Description
It was reported the distal perfusion catheter had blood leaked in the 3-way part during perfusion procedure.No harm to the patient occurred.

Brand Name
DISTAL PERFUSION CATHETER
Common Device Name
PERFUSION CATHETER
Manufacturer (Section D)
LEMAITRE VASCULAR, INC.
63 second ave
burlington 01803
Manufacturer (Section G)
LEMAITRE VASCULAR, INC
63 second ave
burlington 01803
Manufacturer Contact
peter song
63 second ave
burlington, MA 01803
7814251683
MDR Report Key16657020
Report Number1220948-2023-00044
Device Sequence Number1791649
Product Code DWF
UDI-Device Identifier00840663101610
UDI-Public(01)00840663101610
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K032041
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/31/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2105-15
Device Catalogue Number2105-15
Device Lot NumberQDP1022
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/01/2023
Initial Report FDA Received Date03/31/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/12/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown